# SDR CA030329002

- Difficulty date: September 15, 2002
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Brace
- Part number: A33721
- Condition: Unsecure
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

(CAN) FLT CREW REPORTED THAT THE NR 1 THRUST LEVER JAMMED AT 90 PERCENT THRUST AND WERE UNABLE TO REDUCE POWER. LT ENGINE HAD TO BE SHUT DOWN USING FIRE PUSH SWITCH.  AIRCRAFT LANDED IN ORLANDO WITHOUT INCIDENTMAINTENANCE FOUND THAT THE UPPER CORE COWL HOLD OPEN ROD HAD COME LOOSE AND JAMMED THE ENGINE CONTROLS.
